| Model Number |
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/22/2025, an arthrex subsidiary employee reported via email that the eyelet tip on an ar-2324bcct suture anchor had fallen out.The case was completed using a replacement ar-2324bcct suture anchor.This was discovered during a rotator cuff procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.